On the /Lojasiewicz exponent near the fibre of polynomial mappings

Tom 94 / 2008

Ha Huy Vui, Nguyen Hong Duc Annales Polonici Mathematici 94 (2008), 43-52 MSC: Primary 14R25; Secondary 32A20, 32S05, 14R25. DOI: 10.4064/ap94-1-4

Streszczenie

We give the formula expressing the /Lojasiewicz exponent near the fibre of polynomial mappings in two variables in terms of the Puiseux expansions at infinity of the fibre.

Autorzy

  • Ha Huy VuiInstitute of Mathematics
    18 Hoang Quoc Viet Road
    Cau Giay District
    10307, Hanoi, Vietnam
    e-mail
  • Nguyen Hong DucInstitute of Mathematics
    18 Hoang Quoc Viet Road
    Cau Giay District
    10307, Hanoi, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek